I am experiencing hair loss for the past 6 months. I approached a skin specialist and cosmetologist a month ago. she suggested to use minoxidil 5%. I am using it for one month, but now i lose more hair than earlier. My marriage is in the next month, but she is asking me to use for 3months. I have a plan of becoming pregnant, but once if i stop using minoxidil after the third month, wont i get in to the hairloss trouble again? i am totally worried. please help me out.
You might experience some initial shedding from the medication, but if you stick with it those hairs should regrow. However, if you stop the medication any benefits you see will disappear.
Pregnancy changes things, though. Since you’re planning on starting a family, you might want to stop it now, particularly since you have not been on it long enough to see benefits. There are warnings about using minoxidil when you are pregnant, so if you do become pregnant you should stop using it until after you’ve given birth (and if you plan on breastfeeding, you should wait until that is complete, too).